MAUDE Adverse Event Report: LUMENIS LTD. LIGHTSHEER INFINITY; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS LTD. LIGHTSHEER INFINITY; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Six (6) attempts have been made by three (3) phone and three (3) mails to obtain; patient treatment settings, patient information, patient photos.No information has been provided by the user facility.A lumenis service engineer evaluated the device and performed a service handpiece calibration on the 805 handpiece.The system turned on with no issues.Cleaned all optics and replace particle and di filters.Calibrated system and tested output energy at low, mid, and high energy.All tested within specifications.Checked all safety circuits for proper operation, all tested good.The system meets all factory specifications and is ready for use.Customer also used the machine after i have completed the calibration with no issue.Malfunction is not the suspected cause of the adverse event.No incident forms were sent to lumenis, thus clinical evaluation wasn't performed.While the information received to date does not confirm that a serious injury occurred nor a malfunction, because of the lack of information regarding the injury leaving a permanent impairment, the company is reporting the event in an abundance of caution.The root cause of the adverse event is not clear.Should additional information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
A user facility reported that one (1) patient sustained a burn of unknown severity to an unknown body part following treatment with a lumenis lightsheer infinity laser.No report of serious injury or medical intervention has been received except for the initial report from the user facility.

Brand Name
LIGHTSHEER INFINITY
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692
IS  20692
MDR Report Key8914531
Report Number3004135191-2019-00091
Device Sequence Number1828787
Product Code GEX
UDI-Device Identifier07290109140438
UDI-Public7290109140438
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER
Device Catalogue NumberGA-1001804
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;